# SDR FDEA201611083898

- Difficulty date: November 8, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 75,144 hours, 14,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70861
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT BILGE AREA LONGERON 51L BS 6-100 CORRODED AND CRACKED.  REPAIRED IAW EA 1-5310-T0329467 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
